MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 39467-150
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr became stuck in lesion.The target lesion was located in the very tight calcified artery.A 1.50 mm rotapro was selected for use.During the procedure, the rotapro burr got stuck in the lesion and was cut to release.The burr was recovered using a guidezilla 8fr catheter.The procedure was completed using another of the same device and a non-boston scientific device.There were no patient complications reported.
 
Additional Manufacturer Narrative
E1 initial reporter city: (b)(6).
 
Additional Manufacturer Narrative
E1 initial reporter city: (b)(6).C2/d10 - concomitant product/therapy (1): corrected.Device evaluated by mfr: the complaint device was received for product analysis.A visual examination of the device found that the coil was detached 2.2cm in length from the distal end of the coil.The burr failed to return for further analysis.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20544288
Report Number2124215-2024-67263
Device Sequence Number7459412
Product Code MCX
UDI-Device Identifier08714729893356
UDI-Public8714729893356
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number39467-150
Device Catalogue Number39467-150
Device Lot Number0034587582
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BURR/ADVANCER - 1.50MM ROTAPRO; GUIDE CATHETER EXTENSION - GUIDEZILLA 8FR; GUIDE CATHETER EXTENSION - GUIDEZILLA 8FR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown